Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A fixed-point formula for the classical groups over a finite field


Author: Louis Solomon
Journal: Trans. Amer. Math. Soc. 117 (1965), 423-440
MSC: Primary 20.70; Secondary 10.16
DOI: https://doi.org/10.1090/S0002-9947-1965-0172935-2
MathSciNet review: 0172935
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Artin, Geometric algebra, Interscience, New York, 1957. MR 0082463 (18:553e)
  • [2] N. Bourbaki, Algèbre, Formes sesquilinéaires et formes quadratiques, Hermann, Paris, 1959. MR 0107661 (21:6384)
  • [3] C. Chevalley, Invariants of finite groups generated by reflections, Amer. J. Math. 77 (1955), 778-782. MR 0072877 (17:345d)
  • [4] J. Dieudonné, La géométrie des groupes classiques, Springer, Berlin, 1955. MR 0072144 (17:236a)
  • [5] K. Dörge, Einfacher Beweis des Hilbertschen Irreduzibilitätssatzes, Math. Ann. 96 (1927), 176-182. MR 1512312
  • [6] P. Hall, A contribution to the theory of groups of prime-power order, Proc. London Math. Soc. 36 (1934), 29-95.
  • [7] -, The Eulerian functions of a group, Quart. J. Math. Oxford Ser. 7 (1936), 34-51.
  • [8] S. Lang, Diophantine geometry, Interscience, New York, 1962. MR 0142550 (26:119)
  • [9] G. C. Shephard and J. A. Todd, Finite unitary reflection groups, Canad. J. Math. 6 (1954), 274-304. MR 0059914 (15:600b)
  • [10] L. Solomon, Invariants of finite reflection groups, Nagoya Math. J. 22 (1963), 57-64. MR 0154929 (27:4872)
  • [11] L. Weisner, Some properties of prime power groups, Trans. Amer. Math. Soc. 38 (1935), 485-492. MR 1501823

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.70, 10.16

Retrieve articles in all journals with MSC: 20.70, 10.16


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0172935-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society